# SDR RAIA2009081700002

- Difficulty date: August 12, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 20,238 hours, 19,036 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A BLEED 1 LEAK INDICATION ON THE EICAS DURING CLIMB AFTER SWITCHING FROM APU TO ENGINE BLEEDS.  MAINTENANCE RESECURED THE NUMBER 1 PRECOOLER AIR DUCT.  OPERATIONAL CHECK AND LEAK CHECK WAS GOOD.
